I have been on 10 mg Lexapro for about a month maybe a little longer. I've gotten to where I can't function. I've gained about 30lbs of fluid since starting it. I can't breathe, tired all of the time. I've had a headache while on it and off it. My breast have been tender and sore. No sex drive. I've been having dizzy spells when i get up from sitting. That's not something new but it has gotten worse. It has subsided a bit since I didn't take my Lexapro. No appetite. I just wanna rest. It helped my anxiety but has worsened everything else. I'm slowly coming off of it now. I'm doing 5 on and 5 off. The doctor took me off my benicar HTCZ and Monica cause they get out of your system quicker than the Lexapro does. They are trying to figure out why I'm swelling. I stayed in the recliner day and night and my feet and legs are smaller. I've actually lost about 10lbs of fluid since the day before, but I can't stay laying down all the time.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jan 2010 • 1 answer
Posted 30 Jun 2010 • 79 answers
Posted 11 Jun 2013 • 2 answers
I have been on Lexapro 10mg for about 10 years and decided I have had enough! I have gained about 30
Posted 22 Aug 2013 • 1 answer
Posted 4 Oct 2013 • 7 answers